I think you've misread my posts. I'll try to be clearer. I would never suggest taking 99 mg OTC potassium tablets to correct a potassium deficiency. Personally, for me, I don't feel that they work well and the dose required is too hard to dole out in a slow fashion in order to avoid getting too much at once. This method makes it hard to bypass the feedback mechanism and actually raise the potassium level. I've never disagreed with that as you say I have. However, I do not think that one can get enough potassium from the diet in many cases (especially when potassium wasting drugs are involved) and many will need supplementation with slow release potassium supplements. These are OTC in many countries as well and are considerably safer than trying to take large doses of the 99 mg variety in the opinion of every doctor I've ever queried on the topic when appropriate labs are done regularly. Your last statement may be true for you, but it is not true for me and many others. I've also queried doctors, pharmacists and other forum groups and never found a single person that has suffered gastric ulceration or bleeding from slow release potassium. That isn't to say that it has never happened but that it is not uncommon for labeling to have more to do with legal reasons than actual risk to patients. There are many cases of labeling that fit this description describing risks that are more theoretical than applicable in real life.